# SDR DALA1316016710

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1520 BETWEEN S25-26L HAS A DENT ON THE UPPER FLANGE.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5A.
